free-downloads CSEVideos

DDx

Discussion in 'Spot Diagnosis' started by J.P.C. Peper, Jul 18, 2012.

  1. J.P.C. Peper

    J.P.C. Peper Bronze Member

    Joined:
    Apr 8, 2012
    Messages:
    875
    Likes Received:
    60
    Trophy Points:
    1,245
    Gender:
    Male
    Occupation:
    Medical student (since 2009)
    Living In:
    Netherlands

    What’s your diagnosis?

    This is not lingua nigra. It has some kind of environmental cause.

    I’ll post the correct a answer in about three days!

    DDx.jpg
     

    Add Reply
    Last edited: Jul 18, 2012

  2. beakardos

    beakardos Famous Member

    Joined:
    Jun 27, 2012
    Messages:
    85
    Likes Received:
    0
    Trophy Points:
    290
    Living In:
    Romania
    it could be a bacterial/yeast infection, or maybe a case of arsenic poisoning
     


  3. lakmalDJ

    lakmalDJ Famous Member

    Joined:
    Jun 21, 2012
    Messages:
    223
    Likes Received:
    17
    Trophy Points:
    445
    Gender:
    Male
    Occupation:
    doctor
    Living In:
    Sri Lanka
    Is this patient taking chemotherapy for any malignancy?
    if so this can be a chemotherapy-Induced hyper-pigmentation of his tongue
     

    Gospodin Seki likes this.

  4. taapataas

    taapataas New Member

    Joined:
    Nov 3, 2011
    Messages:
    34
    Likes Received:
    2
    Trophy Points:
    0
    Living In:
    Latvia
    I agree with Lakmal
     


  5. Gospodin Seki

    Gospodin Seki Moderator Staff Member

    Joined:
    Jan 3, 2012
    Messages:
    1,047
    Likes Received:
    290
    Trophy Points:
    3,050
    Gender:
    Male
    Occupation:
    Student of Belgrade Medical School
    Living In:
    Serbia
    Geographic tongue?
     


  6. J.P.C. Peper

    J.P.C. Peper Bronze Member

    Joined:
    Apr 8, 2012
    Messages:
    875
    Likes Received:
    60
    Trophy Points:
    1,245
    Gender:
    Male
    Occupation:
    Medical student (since 2009)
    Living In:
    Netherlands
    Correct answer:

    Chemotherapy-induced hyperpigmentation of the tongue.

    A common side-effect of chemotherapy, especially when using doxorubicin or cyclophosphamide. It should resolve spontaneously in about 12 weeks.
     


Share This Page

Tags: usmle or plab doctors salary dubai competitive residencies the best doctors in the world doctors salary in sweden mrcp uk examination doctors jobs medical quizzes medical specialty quiz